Psycho-Ophthalmology: Psychotropics Ocular Adverse Events

Psychotropic medications are known to cause ocular side effects. We have a detailed section on this topic in Psychiatry Education Forum Academy. 

Let’s begin with a clinical fact regarding the use of antidepressants in patients with angle-closure glaucoma.

Psychotropics can precipitate narrow angle glaucoma especially in female patients, those of advanced age, patients with a family history of narrow angle glaucoma, being far-sighted and being of Asian, Hispanic or Inuit ethnicity.

Read the following table of content for Psycho-Ophthalmology section from PEFA (psychiatry Education Forum Academy):

INTERESTED IN LEARNING MORE?

JOIN PSYCHIATRY EDUCATION FORUM ACADEMY MEMBERSHIP

This is a closed membership for medical professionals only.

  • 30+ Courses/Sections: Each chapter within these sections is of direct clinical relevance for your daily practice. 
  • Journal Club: we will post the most recently published psychiatry articles relevant to your daily clinical practice.
  • Coffee Club: contain short discussions with clinical experts in the field of psychiatry.
  • Essentials of Inpatient Psychiatry Book: All chapters from this book are included in the academy sections. 
  • Discussion Forum & Community: Connect with other medical professionals and discuss your difficult-to-treat clinical cases.
  • Conference Discounts: Academy members get discounted access at our conferences. 
  • Goal: is to have all important clinically relevant topics in one place for ease of access.
 

SUBSCRIBE TO OUR EMAIL NEWSLETTER:

Related Articles